# SDR CA000328008

- Difficulty date: March 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 172G
- Aircraft time: 3,889 hours
- Engine: Cont O300D
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Bracket
- Part number: 05411211
- Condition: Cracked
- Location: Mlg
- Part time: 4,157 hours
- Component: Landing Gear Att, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, A .25 INCH CRACK WAS FOUND IN THE LEFT LANDING GEAR LEG SUPPORT.  THE CRACK WAS PROPAGATING FROM THE LOWER AFT RADIUS OF THE SLOT IN THE SUPPORT THAT RECEIVES THE LANDING GEAR LEG.
